# SDR AALA202111296080

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737*
- Aircraft serial: 29537
- Aircraft time: 59,972 hours, 24,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 17C HANGING DOWN FROM SEAT SIDE. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IN THE SIDE OF SEAT 17C PER AMM 25-22-00.
